# SDR QXEA200301103

- Difficulty date: August 26, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR PAN HAS A CORRODED NUTPLATE ON BOTTOM SIDE ALONG AFT ROW OF 144.HZ APERTURE. REPAIRED IAW DHC-8 SRM 51-20-16, 53-00-16, 51-20-36, 51-40-00 AND 51-20-51.
